Chinese
Register of
Marine Species
(ChaRMS)
Intro | Search taxa | Taxon tree | Sources | Statistics | Editors | Log in

ChaRMS taxon details

Cuspidarioidea Dall, 1886

382315  (urn:lsid:marinespecies.org:taxname:382315)

accepted
Superfamily
marine
Not documented
MolluscaBase eds. (2021). MolluscaBase. Cuspidarioidea Dall, 1886. Accessed through: Xu, K., An, J., Ding, L., Dong, D., Gao, Y., Huang, Y., Jiang, W., Lei, Y., Li, K., Li, X., Li, Y., Liang, X., Lin, G., Lin, M., Liu, H., Liu, J., Liu, W., Liu, X., Lu, D., Ma, Z., Ren, X., Sha, Z., Sun, J., Sun, S., Sun, Z., Tian, L., Wang, D., Wang, J., Wu, X., Xia, B., Xiao, N., Yin, J., Zhang, J., Zhang, S., Zhang, X., Zhao, E., Zheng, X., Zhou, H., Zhou, J. & Zhou, K. (2021) Chinese Register of Marine Species at: http://www.marinespecies.org/charms/aphia.php?p=taxdetails&id=382315 on 2023-01-31
Xu, K., An, J., Ding, L., Dong, D., Gao, Y., Huang, Y., Jiang, W., Lei, Y., Li, K., Li, X., Li, Y., Liang, X., Lin, G., Lin, M., Liu, H., Liu, J., Liu, W., Liu, X., Lu, D., Ma, Z., Ren, X., Sha, Z., Sun, J., Sun, S., Sun, Z., Tian, L., Wang, D., Wang, J., Wu, X., Xia, B., Xiao, N., Yin, J., Zhang, J., Zhang, S., Zhang, X., Zhao, E., Zheng, X., Zhou, H., Zhou, J. & Zhou, K. (2023). Chinese Register of Marine Species. Cuspidarioidea Dall, 1886. Accessed at: https://www.marinespecies.org/charms/aphia.php?p=taxdetails&id=382315 on 2023-01-31
Date
action
by
2009-02-04 10:16:53Z
created
2014-12-09 16:15:02Z
changed

additional source Poutiers, J. M.; Bernard, F. R. (1995). Carnivorous bivalve molluscs (Anomalodesmata) from the tropical western Pacific Ocean, with a proposed classification and a catalogue of Recent species. <em>in: Bouchet, P. (Ed.) Résultats des Campagnes MUSORSTOM 14. Mémoires du Muséum national d'Histoire naturelle. Série A, Zoologie.</em> 167: 107-187., available online at http://bibliotheques.mnhn.fr/EXPLOITATION/infodoc/ged/viewportalpublished.ashx?eid=IFD_FICJOINT_MNHN_MMNHN_S000_1995_T167_N000_1 [details]   

status source Bieler, R.; Carter, J. G.; Coan, E. V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <em>Malacologia.</em> 52(2): 1-184. [details]